# SDR SWIA201439244

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 27,950 hours, 23,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE IN UP POSITION,  NOSE GEAR INDICATING IN TRANSIT, MADE GRINDING NOISE DURING GEAR EXTENSION AND RETRACTION.  INSPECTED NLG DOOR AND GEAR FOR LOOSE OR DAMAGED PARTS AND FOUND DOOR AND GEAR PROPERLY SECURE IAW AMM. PERFORMED MULTIPLE LANDING GEAR EXTENSION-RETRACTION CYCLES IAW AMM. EXTENSION-RETRACTION GEAR DISAGREE TEST IAW AMM PLUS SYSTEM TEST OF LANDING GEAR PRIORITY VALVES IAW AMM AND OPS TEST OF PROXIMITY SENSORS IAW AMM.  ALL TESTS OPS TEST GOOD. NO DEFECTS NOTED.
